# SDR TWAA0009701

- Difficulty date: June 12, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,227 hours, 16,425 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE LT WING A GOUGE WITH MISSING AND EXPOSED HONEYCOMB WAS FOUND ON NUMBER 5 SPOILER, UNDER PANEL APPROX 24 INCHES FROM I/B END.  REPAIRED PER SRM 57-70-01, FIG 201 SHEET 4, 350 DEG, AND SRM 51-70-04 FIG 2, SHEET 1 PROCESS.
